# SDR CALA2016051295352

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 56,293 hours, 23,007 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO LOSS OF YELLOW SYS HYDS.  EDP NR 2 OPERATED DRY DURING FLUID LOSS OF YELLOW SYS.  FOUND NR 2 ENG HYD PUMP PRESS LINE & CHECK VLV O RING LEAKING.  PUMP FOUND TO HAVE OPERATED WITHIN LIMITS, NO FURTHER ACTIONS REQUIRED.
